# SDR AALA202204063662

- Difficulty date: March 24, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 67,390 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PROGRAMMING AND TEST PANEL (PTP FIN 110RH) SHOWS AFT LEFT EMERGENCY POWER SUPPLY UNIT FAULTED/ DEGRADED. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL BATTERY AND ACCOMPLISHED A SATISFACTORY PER AMM 33-51-38-400-002-A AND AMM 33-51-00-710-001-A.
